# SDR 97ZZZX3761

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 500N71123
- Condition: Seized
- Location: Fan Pitch
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300-HOUR INSPECTION, FOUND BEARINGS LOCKED UP IN FAN PITCH CHANGE ARM AREA.
